# SDR AALA201805189015

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 61,602 hours, 26,883 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 6692
- Condition: Faulted
- Location: Brake Sys
- Part time: 17,470 hours, 7,354 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS DURING TAKEOFF ROLL,  AUTO BRAKE FAULT,  BRAKES RELEASED  MESSAGE ON ECAM.  MAINTENANCE REPLACED THE BRAKING AND STEERING CONTROL UNIT IAW AMM 32-42-34, BITE TEST OF THE BRAKING AND STEERING CONTROL UNIT IAW AMM 32-46-00-740-001A, AND PERFORMED SATISFACTORY OPS CHECK.
